Open Access
Translator Disclaimer
November 2008 Riemann-Stieltjes operators between different weighted Bergman spaces
Songxiao Li, Stevo Stević
Bull. Belg. Math. Soc. Simon Stevin 15(4): 677-686 (November 2008). DOI: 10.36045/bbms/1225893947

Abstract

Let $g:B\to \mathbb C^1$ be a holomorphic map of the unit ball $B$. We give a complete picture regarding the boundedness and compactness of the following two integral operators $$ T_gf(z)=\int_0^1f(tz)\Re g(tz)\frac{dt}{t}\text{ and } L_gf(z)= \int_0^1 \Re f(tz) g(tz)\frac{dt}{t},\quad z\in B, $$ between different weighted Bergman spaces.

Citation

Download Citation

Songxiao Li. Stevo Stević. "Riemann-Stieltjes operators between different weighted Bergman spaces." Bull. Belg. Math. Soc. Simon Stevin 15 (4) 677 - 686, November 2008. https://doi.org/10.36045/bbms/1225893947

Information

Published: November 2008
First available in Project Euclid: 5 November 2008

zbMATH: 1169.47026
MathSciNet: MR2475491
Digital Object Identifier: 10.36045/bbms/1225893947

Subjects:
Primary: 47B38
Secondary: ‎30H05

Keywords: Bergman space , boundedness , compactness , Riemann-Stieltjes operator

Rights: Copyright © 2008 The Belgian Mathematical Society

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.15 • No. 4 • November 2008
Back to Top